# SDR DALA2016103108004

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 54,713 hours, 21,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER FIXED T/E PANEL IS LOOSE AFT OF NR 2 PYLON.  MAINTENANCE REPAIRED PER ERA 534870-14MA.
